Theoretical and computational bounds for $m$-cycles of the $3n+1$-problem

Volume 117 / 2005

John Simons, Benne de Weger Acta Arithmetica 117 (2005), 51-70 MSC: Primary 11B83. DOI: 10.4064/aa117-1-3

Authors

  • John SimonsDepartment of Industrial Engineering
    University of Groningen
    P.O. Box 800
    9700 AV Groningen, The Netherlands
    e-mail
  • Benne de WegerDepartment of Mathematics and
    Computer Science
    Eindhoven University of Technology
    P.O. Box 513
    5600 MB Eindhoven, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image